# SDR ASOA02456

- Difficulty date: August 18, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D1008
- Condition: Faulty
- Location: Te Flaps
- Part time: 2,284 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLAPS DID NOT COME UP ABOVE SIX DEGREES.  CAPTAIN PERFORMED APPROPRIATED CHECKLIST AND THE DECISION WAS MADE TO DIVERT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED OVERWEIGHT.  MAINTENANCE COMPLIED WITH THE OVERWEIGHT LANDING INSPECTION WITH NO DEFECT NOTED.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT DUE TO INTERNAL FAILURE FAULT CODE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
